MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X15 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.75X15 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.669
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Tissue Damage (2104)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After the evaluation was noticed that the lot number informed does not correspond to the item received.Therefore, the lot number was not considered.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
(b)(4)- the dentist reported that had to remove the dental implant during its installation surgery due to patient¿s conditions.Moreover, 60n.Cm of primary stability was achieved.

Brand Name
CM TITAMAX EX IMPLANT 3.75X15 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8953838
Report Number3008261720-2019-04428
Device Sequence Number19496678
Product Code DZE
UDI-Device Identifier07898237569161
UDI-Public07898237569161
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/02/2019
Report Date (Section F) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/02/2019
Event Location Other
Date Report to Manufacturer08/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;